# SDR 2009FA0000561

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: General aviation
- Aircraft: N280AG
- Make and model: Boeing 737-7L9
- Aircraft serial: 28006
- Aircraft time: 33,367 hours, 12,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75035
- Condition: Corroded
- Location: Zone 100
- Part time: 33,367 hours, 12,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON THE TOP SURFACE OF THE AFT PIT RAIL ASSY AT BS 791.5 LBL 8.1.
